# SDR IPXA09557549

- Difficulty date: September 25, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N433UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25464
- Aircraft time: 18,228 hours, 12,785 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 EFN 43320001011 MCD FLOOR PANEL B/S 900-1060, LBL 0-25, TOOL MARKS ON LOWER SURFACE AND DAMAGE AROUND EDGES.  REQUIRES REPAIR VALIDATION.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT FLOOR PANEL IAW EO B757-5320-9692-G AND AMM 25-55-04-4.
